# SDR SCNA20151018153

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY NUTPLATE CHANNEL AT BS 727D BETWEEN STR 20R-21R HAS DAMAGE AROUND FASTENER HOLES IN 3 EA LOCATIONS.  REMOVED NUT PLATE CHANNEL, RECONTURED 3 EA FASTENER HOLES & REINSTALLED NUT PLATE CHANNEL.
